# SDR AU960994

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7320 · Fuel Controlling System
- Part: Coupling
- Part number: 3024973
- Condition: Sheared
- Location: Eng,Fuel Control
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(AUS) RH ENGINE DRIVEN FUEL PUMP TO FCU DRIVE COUPLING SHEARED - SUSPECT CAUSED BY FAILURE OF FCU FRONT BEARING - ENGINE SUFFERED A MAJOR OVERTEMPERATURE, OVERTORQUE AND OVERSPEED
